# SDR MASA200200023

- Difficulty date: October 15, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 469 hours, 433 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Ruptured
- Location: Bleed Air
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRSHUTTLE 5776 FROM CLT TO LIT WHILE ON APPROACH INTO LIT CREW REPORTED WHAT THEY THOUGHT WAS SMOKE IN THE COCKPIT AND DECLARED AN EMERGENCY. AFTER AN UNEVENTFUL LANDING, MX WAS ABLE TO DETERMINE THAT A BLEED AIR DUCT HAD RUPTURED SHREDDING AN INSULATION BLANKET. THE CAUSE OF THE BLOWN DUCT IS STILL UNDER INVESTIGATION BUT THE "SMOKE" HAS BEEN DETERMINED TO BE INSULATION PARTICLES BLOWN ALL OVER THE A/C THROUGH THE VENTILATION SYSTEM.
